# SDR DALA1500076805

- Difficulty date: February 1, 2013
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 55,349 hours, 16,939 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SLAT T/E WEDGE PANELS DAMAGED.    REPAIRED IAW AA 5742-01022.
